MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. LIGHT SOURCE CABLE; LIGHTSOURCE CABLE

SHIRAKAWA OLYMPUS CO., LTD. LIGHT SOURCE CABLE; LIGHTSOURCE CABLE
Model Number MAJ-1941
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The field service engineer reported to olympus, the light source cable had out of box failure.It was reported that when the cable was plugged into the light source, the image flickered on the display screen.It was believed that the prongs were not set correctly.There were no reports of patient harm.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, reporter, and device information.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event was unable to be identified.The subject device was not returned to olympus; therefore, the reported event could not be confirmed.Olympus will continue to monitor field performance for this device.

Brand Name
LIGHT SOURCE CABLE
Common Device Name
LIGHTSOURCE CABLE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17914085
Report Number3002808148-2023-11115
Device Sequence Number17805712
Product Code FDF
UDI-Device Identifier04953170304996
UDI-Public04953170304996
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1941
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown